# SDR UPS04443444

- Difficulty date: October 30, 2004
- Submitted: November 10, 2004
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 73,613 hours, 17,591 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 65B0793684
- Condition: Cracked
- Location: Zone 211
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - BS 400, STR 23-24L, FRAME I/B CHORD O/B FACE ATT SPLICE FOUND CRACK.  BS 400 STR 23-24L FRAME SPLICE REPLACED PER SRM 51-10-01 PG 8.
